# SDR USAA2011091400021

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 6,751 hours, 927 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: D31AB4415
- Part serial: 1120
- Condition: Inoperative
- Location: Mlg
- Part time: 6,759 hours, 928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 743, BCN - PHL - CAPTAIN STATED THAT UPON GEAR RETRACTION THE GREEN HYDRAULIC SYSTEM LIGHT ILLUMINATED.  THE GEAR WOULD NOT RETRACT, GEAR DOORS OPENED AND REMAINED OPEN.  IT WAS AGREED TO RETURN TO BCN.  THE FLIGHT LANDED UNEVENTFULLY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVES MANIFOLD AND PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION SYSTEM.
